# SDR KY7A20131204001

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N404MG
- Make and model: Cessna 404
- Aircraft serial: 4040813
- Aircraft time: 16,292 hours
- Engine: Cont GTSIO520M
- Engine time: 1,579 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: AS349101
- Condition: Failed
- Location: Engine
- Part time: 1 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

PRIOR TO DEPARTURE FROM DEN, THE PILOT REPORTED THAT THE LT PNEUMATIC PUMP WAS INOPERATIVE.  MX REPLACED THE PNEUMATIC PUMP & THE ACFT DEPARTED, CRUISING AT FL200.  THE PILOT NOTED A DECREASE IN POWER & DECREASING OIL PRESS.  THE PILOT SHUT DOWN & SECURED THE ENG AS A PRECAUTIONARY MEASURE & DIVERTED TO APA.  MX FOUND THE ENG HAD LOST A SIGNIFICANT QTY OF OIL.  CLEANED & RAN THE ENG & FOUND THE OIL WAS LEAKING FROM THE PNEUMATIC PUMP MOUNTING PAD.  REMOVED THE PUMP FOR INSPECTION, REPLACED THE GASKET & REINSTALLED THE PUMP.  GND RUNS WERE SATISFACTORY & NO ADDITIONAL LEAKS WERE FOUND.
